Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Mou90

1St Week And Experiencing Spots Similar To Hives. Is This Normal?

Recommended Posts

Hi all,

I am on my fourth day of the regimen using the recommended store brought products. I am experiencing the typical symptoms which are noted in the 'what to expect' section. However, on my cheeks I am experiencing a rash which I can only compare to hives in appearance. My cheeks have lots of litte spots all over them. I am not uncomfortable, just slightly itchy and irritated. Does this sound like an allergic reaction or what I should expect? I would really appreciate some advice.

Thank you all in advance.

Edited by Mou90
Link to comment
Share on other sites

You have to use a pea size of Bp and only at night your first week of the regimen. If you are, then I think that you just have sensitive skin. I also have a rash. I got it like three months after I started the regimen. I think that its the AHA. I am going on without it and I'll see if that helps. I also think that it might be the products that you are using. Are you using Cetaphil? It gives me a rash. If all else fails, you should get it checked out. I think that it might have to do something with eczema or rosacea.

Link to comment
Share on other sites

Thank you both for your messages. Fortunately for me the doctor suspected I am slightly sensative to benzoyl peroxide and to use in moderation. The bumps have disappeared and my face is clearing up. I am guessing it was initial irritation as the doctor said the rash did not look like hives. I am continuing with the regimen and apart from dryness and mild irritation, all seems well.

Cupcakejess - thanks for your post. Yes, I am using cetaphil. Did you discontinue using it?

Edited by Mou90
Link to comment
Share on other sites

Thank you both for your messages. Fortunately for me the doctor suspected I am slightly sensative to benzoyl peroxide and to use in moderation. The bumps have disappeared and my face is clearing up. I am guessing it was initial irritation as the doctor said the rash did not look like hives. I am continuing with the regimen and apart from dryness and mild irritation, all seems well.

Cupcakejess - thanks for your post. Yes, I am using cetaphil. Did you discontinue using it?

Yes, I use Acne.org products now. I just find it easier to buy it together than look for the perfect face wash and moisturizer in drug stores. It is so hard to find the right ones.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×